# SDR CALA2017010900043

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 76,701 hours, 24,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5391146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES ON THE AFT CARGO COMPARTMENT FLOOR SUPPORT STRUCTURE RT SIDE PANEL BETWEEN BS 1380 TO BS 1440 CARGO DOOR LOWER CUTOUT AREA. REMOVED AND REPLACED FLOOR SUPPORT STRUCTURE RT PANEL IN AFT CARGO BS 1380 TO BS 1440 CARGO DOOR LOWER CUTOUT AREA IAW SRM 51-40-02 PAR 7 FIG 12.
